Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Evans, Andy, Ford, M.J. (1996) An exact integral equation for solitary waves (with new numerical results for some 'internal' properties). Proceedings of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences, 452 (1945). pp. 373-390. ISSN 1364-5021. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19166)
This list was generated on Wed Dec 1 02:35:04 2021 GMT.